# SDR HEEA080542

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 9,464 hours
- Engine: Pwa PT6T3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Servo Valve
- Condition: Leaking
- Location: Tcu
- Component: Tcu
- Component part number: 32447066
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENGINE SURGE. FOUND SERVO VALVES LEAKING.  PERFORMED 2500 HOUR INSPECTION.  POLISHED SERVO VALVES AND RE-CALIBRATED UNIT.  TESTED SATISFACTORY.
